Hitting Probabilities and the Hausdorff Dimension of the Inverse Images of Anisotropic Gaussian Random Fields

Abstract : Let X be a (N,d)-Gaussian random field. Under certain general conditions, we study the hitting probabilities of X and determine the Hausdorff dimension of the inverse image under X of a non-random Borel set. The class of Gaussian random fields that satisfy our conditions includes not only fractional Brownian motion, the Brownian sheet, but also such anisotropic fields as fractional Brownian sheets, solutions to stochastic heat equation driven by space-time white noise and operator-scaling Gaussian random fields with stationary increments.
Type de document :
Article dans une revue
Bulletin of the London Mathematical Society, London Mathematical Society, 2009, 41 (2), pp.253-273. <10.1112/blms/bdn122>
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00264315
Contributeur : Céline Lacaux <>
Soumis le : samedi 15 mars 2008 - 11:46:22
Dernière modification le : jeudi 16 mars 2017 - 01:08:38
Document(s) archivé(s) le : vendredi 21 mai 2010 - 00:29:51

Fichier

BLX0803.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Hermine Biermé, Céline Lacaux, Yimin Xiao. Hitting Probabilities and the Hausdorff Dimension of the Inverse Images of Anisotropic Gaussian Random Fields. Bulletin of the London Mathematical Society, London Mathematical Society, 2009, 41 (2), pp.253-273. <10.1112/blms/bdn122>. <hal-00264315>

Partager

Métriques

Consultations de
la notice

254

Téléchargements du document

123